Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/256077
Full metadata record
DC FieldValueLanguage
dc.contributor.authorМедведев, В. Г.-
dc.date.accessioned2021-02-11T11:48:14Z-
dc.date.available2021-02-11T11:48:14Z-
dc.date.issued1992-
dc.identifier.citationВестник Белорусского государственного университета имени В. И. Ленина. Сер. 1, Физика. Математика. Механика. – 1992. – № 2. – С. 66-69.ru
dc.identifier.issn0321-0367-
dc.identifier.urihttps://elib.bsu.by/handle/123456789/256077-
dc.language.isoruru
dc.publisherМинск : Университетскоеru
dc.rightsinfo:eu-repo/semantics/openAccessen
dc.subjectЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математикаru
dc.titleЧисленный эксперимент по решению линейных полубесконечных экстремальных задачru
dc.typearticleru
dc.rights.licenseCC BY 4.0ru
Appears in Collections:1992, №2 (май)

Files in This Item:
File Description SizeFormat 
66-69.pdf195,64 kBAdobe PDFView/Open
Show simple item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.